| Model Number |
0600630 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that sometime post a chronic catheter placement, the line was allegedly found to be broken during a blood work.It was further reported that the line was removed.The procedure was completed with another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the hickman d/l catheters that are cleared in the us.The pro code and 510 k number for the hickman d/l catheters are identified in d2 and g4.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 01/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the hickman d/l catheters that are cleared in the us.The pro code and 510 k number for the hickman d/l catheters are identified in d2 and g4.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one leonard d/l catheter was received for evaluation.Visual, microscopic, tactile and functional evaluations were performed.A partial compound break was noted distal to the bifurcation with residue.The complete circumferential break at the distal end of the catheter was noted to have uneven edges, the surface was granular throughout.The distal catheter segment was not returned.Therefore, the investigation is confirmed for the reported fracture and the identified material separation issues.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the hickman d/l catheters that are cleared in the us.The pro code and 510 k number for the hickman d/l catheters are identified in d2 and g4.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one leonard d/l catheter was received for evaluation.Visual, microscopic, tactile and functional evaluations were performed.A partial compound break was noted distal to the bifurcation with residue.The complete circumferential break at the distal end of the catheter was noted to have uneven edges, the surface was granular throughout.The distal catheter segment was not returned.Therefore, the investigation is confirmed for the reported fracture.The definitive root cause could not be determined based upon available information labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 01/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description